# SDR DALA2017122008748

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 70,301 hours, 14,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED AT ROW 41. REPLACED SIGN SYSTEM OPERATION IS NORMAL.
